Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Some invariants of certain pairs of hypersurfaces


Author: Chuan-Chih Hsiung
Journal: Bull. Amer. Math. Soc. 51 (1945), 572-582
DOI: https://doi.org/10.1090/S0002-9904-1945-08400-6
MathSciNet review: 0012873
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. Bompiani, Invarianti proiettivi di una particolare coppia di elementi superficiali delordine, Bollettino della Unione Matematica Italiana vol. 14 (1935) pp. 237-243.
  • 2. C. L. Bouton, Some examples of differential invariants, Bull. Amer. Math. Soc. vol. 4 (1898) pp. 313-322.
  • 3. P. Buzano, Invariante proiettivo di una particolare coppia di elementi di superficie, Bollettino della Unione Matematica Italiana vol. 14 (1935) pp. 93-98.
  • 4. P. Buzano, Interpretazione proiettiva dell'invariante di Mehmke, Bollettino della Unione Matematica Italiana vol. 15 (1936) pp. 173-175.
  • 5. Chuan-Chih Hsiung, Projective differential geometry of a pair of plane curves, Duke Math. J. 10 (1943), 539–546. MR 0008930
  • 6. Chuan-Chih Hsiung, Projective invariants of a pair of surfaces, Duke Math. J. 10 (1943), 717–720. MR 0009495
  • 7. C. C. Hsiung, On a projective invariant of a certain pair of surfaces, to be published elsewhere.
  • 8. R. Mehmke, Einige Sätze über die räumliche Collineation und Affinität, welche sich auf die Krümmung von Curven und Flächen beziehen, Schlömilchs Zeitschrift für Mathematik und Physik vol. 36 (1891) pp. 56-60.
  • 9. R. Mehmke, Über zwei die Krümmung von Curven und das Gauss'sche Krümmungsmass von Flächen betreffende charakteristische Eigenschaften der linearen Punkttransformationen, ibid. vol. 36 (1891) pp. 206-213.
  • 10. C. Segre, Su alcuni punti singulari delle curve algebriche, et sulla linea parabolica di una superficie, Rendiconti dei Lincei (5) vol. 6 (1897) pp. 168-175.
  • 11. A. Terracini, Densità di una corrispondenza di tipo dualistico, ed estensione dell'invariante di Mehmke-Segre, Atti Accad. Sci. Torino vol. 71 (1936) pp. 310-328.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1945-08400-6